# SDR CALA2025122312373

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 87,610 hours, 35,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110200
- Condition: False Activation
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PILOTS REPORT AFT CARGO SMOKE INDICATION ON ECAM WITH ANNUNCIATOR 5-8 MINS FROM LANDING.  NO VISABLE SMOKE IN CABIN & NO ODOR DETECTED. FIRE DEPARTMENT DID NOT PICK UP ANYTHING ON INFRARED SCANNERS AFTER LANDING. UPON OPENING AFT CARGO DOOR,  NO UNUSUAL CONDITIONS WERE IMMEDIANTLY NOTICED.   FAULT WAS NOT ACTIVE & NO HISTORY OF FAULT IN 90 DAYS. POST FLT REPORT SHOWS SMOKE DET FAULT, FAILURE MSG, SMOKE DET LOOP. REF TSM 26-17-00-810-807-A FOR SMOKE DET LOOP FAULT, ACCOMPLISHED TEST OF AFT PIT SMOKE DETECTORS & TEST PASSED. ACCOMPLISHED VISUAL INSP OF DETECTORS & CONNECTORS IN AFT PIT & NO DEFECTS NOTED.  REPLACED AFT TWO SMOKE DETECTORS IN AFT PIT, 5WH & 6WH AS A PRECAUTION IAW AMM 26-16-15-400-001-A, & INSTALLATION TEST PASSED.
